JournalsrsmupVol. 130pp. 215–220

On a Divisibility Problem

  • Horst Alzer

    Waldbröl, Germany
  • József Sándor

    Babes-Bolyai University, Cluj-Napoca, Romania
On a Divisibility Problem cover
Download PDF

Abstract

We prove that there are no integers n2n\geq 2 and k2k\geq 2 such that nkn^k divides φ(nk)+σk(n){\varphi} (n^k)+{\sigma} _k(n). For k=2k=2 this settles a conjecture of Adiga and Ramaswamy.

Cite this article

Horst Alzer, József Sándor, On a Divisibility Problem. Rend. Sem. Mat. Univ. Padova 130 (2013), pp. 215–220

DOI 10.4171/RSMUP/130-8